MathSciNet Relay Station
MathSciNet bibliographic data
MR2991998 15A24 (15A03)
He, Zhuo-Heng; Wang, Qing-Wen Solutions to optimization problems on ranks and inertias of a matrix function with applications. Appl. Math. Comput. 219 (2012), no. 6, 2989–3001.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement